# SDR SWAA2022071125679

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,383 hours, 28,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT LIGHT LENS AT AFT SERVICE DOOR FELL OFF / [01] REMOVED AND REPLACED EXIT LIGHT LENS AT AFT SERVICE DOOR IAW AMM 33-51-01.
